Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 253, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 9, 2015, 3:15 PM CDT for Adair County, Green County, Metcalfe County, Kentucky. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 3:15 PM CDT (20:15 UTC)
- Expired
- Jul 9, 2015, 4:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Green County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 110 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 3:19 PM CDT | TSTM WND DMG | 3 Nw Gradyville, KY | TREE ON A TELEPHONE LINE |
| Jul 9, 3:26 PM CDT | TSTM WND DMG | 3 Ssw Gradyville, KY | DOWNED TREE ON A TRAILER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
583 WUUS53 KLMK 092015 SVRLMK KYC001-087-169-092100- /O.NEW.KLMK.SV.W.0253.150709T2015Z-150709T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM CDT THU JUL 9 2015 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY... CENTRAL METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 400 PM CDT * AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF EDMONTON...AND MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... COLUMBIA...BRAMLETT...KEMP...PORTLAND...GRADYVILLE...MILLTOWN... SPARKSVILLE...MOUNT GILEAD...BLISS...FLATWOOD...GADBERRY... FAIRPLAY...ABSHER...GLENS FORK...GARLIN...JOPPA...OZARK... CHRISTINE...CRAYCRAFT AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3700 8565 3717 8565 3719 8505 3700 8520 TIME...MOT...LOC 2015Z 269DEG 28KT 3707 8548 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 04
1 follow-up statement
383 WWUS53 KLMK 092037 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 437 PM EDT THU JUL 9 2015 KYC001-087-169-092100- /O.CON.KLMK.SV.W.0253.000000T0000Z-150709T2100Z/ METCALFE KY-ADAIR KY-GREEN KY- 337 PM CDT THU JUL 9 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN GREEN...CENTRAL ADAIR AND CENTRAL METCALFE COUNTIES UNTIL 400 PM CDT... AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA...AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...LAW ENFORCEMENT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ABSHER...GLENS FORK...GARLIN...JOPPA...OZARK...CHRISTINE... CRAYCRAFT...MONTPELIER...PURDY...GENTRYS MILL AND ELLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3700 8565 3718 8554 3719 8505 3700 8520 TIME...MOT...LOC 2037Z 269DEG 21KT 3707 8529 HAIL...<.75IN WIND...60MPH $$ JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:06 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 9, 2:06 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 306 PM EDT Thu Jul 9 2015 .SHORT TERM (Now through Friday Night)... Issued at 305 PM EDT Thu Jul 9 2015 Differential heating and a sharp gradient in downdraft CAPE helped focus T-storms that have produced significant severe wind gusts early this afternoon. Surface low has pushed into NW PA/far western NY, with its trailing cold front extending SW roughly along the Ohio River. Best focus for convection for the remainder of the afternoon is likely to be the outflow/differential heating boundary near the Cumberland Parkway. Any storms that develop in the heat of the afternoon should diminish after sunset with the loss of heating. However, the next disturbance in the pipeline will be lifting ENE out of the Ozarks, and pushing through sometime Friday morning/midday. Best chance for storms in the pre-dawn hours will be over south-central Kentucky, as the upper disturbance interacts with the residual boundary. Better precip chances and perhaps stronger storms will shift to north central Kentucky and southern Indiana by midday Friday. Forecast confidence is limited by uncertainty in the exact timing, as GFS is noticeably slower than ECMWF/NAM. Will taper Friday POPs from 50% over southern IN down to 20-30% in south central KY. No categorical outlook from SPC, but given mid-level winds close to 40 kt it's hard to rule out at least isolated strong/severe wind gusts. Precipitable water pushing 2 inches will yield briefly torrential downpours, but this system is progressive enough to limit the flash flood potential. Will dry out Friday evening, but still can't completely take POPs out of the forecast. Will see a chance creep back in especially in our SW as a warm front takes shape. Min temps both nights will be either side of 70, with Fri max temps mainly in the mid/upper 80s. .LONG TERM (Saturday through Thursday)... Issued at 241 PM EDT Thu Jul 9 2015 The long term period will begin with a broad ridge aloft across the southern CONUS. This ridge will slowly retrograde to the west and amplify across the southwestern CONUS early next week. As it does, troughing will set up across the northeastern U.S. The forecast area will be on the northeastern edge of the upper level ridging this weekend. This may keep storms somewhat suppressed, particularly across south central KY. Saturday is starting to look like there could be a few more storms than expected a few days ago. However, will keep chances low as this will depend on how strong the ridge is. For Saturday night through Sunday night the best chances for storms will be across southern IN and north central KY, so will keep higher pops there. Temperatures through the weekend will be a challenge as they will depend on cloud and storm coverage. Areas that see more sun will top out in the lower to possibly mid 90s with heat index values in the mid 90s to around 100. The unsettled patter will continue through mid week next week as northwesterly flow sets up aloft. Multiple disturbances and possibly an MCS or two will take aim at the region. The models as usual have a hard time resolving these types of systems, so will keep generally 30-50% chance for precipitation from Monday through Wednesday. Temps will top out generally in the 80s each day with lows in the upper 60s to lower 70s. && .AVIATION (18Z TAF Update)... Issued at 105 PM EDT Thu Jul 9 2015 Main challenge is timing and impact of afternoon convection, with the main front north of the Ohio River but in a relatively stable air mass, and residual boundaries from this morning's showers over central Kentucky. Will initialize BWG with VCTS as the action is more convective there, but will just carry VCSH with high-end MVFR ceilings at SDF and LEX. Fairly tight WSW gradient will keep sustained winds at or above 12 kt...with 20-25 kt gusts. Winds and convection will settle down this evening. Given a generally saturated environment and close proximity to the front, fog potential is worth looking at. Main limiting factor will be lingering mid/high debris cloudiness, so will just go with MVFR visibilities. NAM guidance suggests more of a stratus signal, which would take ceilings to IFR. W-SW winds will be lighter on Friday, generally 7-9 kt, with a decent amount of diurnal cu. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........EER Aviation..........RAS
Hazardous weather outlook, Jul 9, 2:52 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 352 PM EDT THU JUL 9 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-102000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 352 PM EDT THU JUL 9 2015 /252 PM CDT THU JUL 9 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING...MAINLY OVER SOUTH CENTRAL KENTUCKY. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF WIND DAMAGE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/EER
In the hours before
Local storm report, Jul 9, 1:48 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT THU JUL 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG BEREA 37.58N 84.29W
07/09/2015 MADISON KY EMERGENCY MNGR
POWER LINE DOWN IN BEREA AREA. POWER OUTAGES
IN THE AREA OF 52W AND KY 595.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 9, 1:53 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 PM EDT THU JUL 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 3 E PAINT LICK 37.62N 84.37W
07/09/2015 MADISON KY AMATEUR RADIO
TREES DOWN IN THE WALNUT MEADOW AREA.
&&
MRCSpecial weather statement, Jul 9, 2:06 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 PM CDT THU JUL 9 2015
KYZ061>063-071-074-091935-
BARREN KY-BUTLER KY-EDMONSON KY-HART KY-WARREN KY-
206 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOWLING GREEN...AND MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
BRISTOW AND GOTTS...
LOVING AND SUNNYSIDE...
OAKLAND...
SMITHS GROVE AND PONDSVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
22 AND 53.
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 4 AND
7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3719 8610 3714 8578 3713 8578 3697 8610
3691 8643 3706 8681
TIME...MOT...LOC 1906Z 250DEG 25KT 3697 8642
JDGLocal storm report, Jul 9, 2:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT THU JUL 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND DMG 1 NNE CRAB ORCHARD 37.47N 84.50W
07/09/2015 LINCOLN KY PUBLIC
TREES DOWNED.
&&
MRCSpecial weather statement, Jul 9, 2:32 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM CDT THU JUL 9 2015
KYZ062-063-071-074-076-092000-
BARREN KY-EDMONSON KY-HART KY-METCALFE KY-WARREN KY-
232 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
40 MPH WINDS...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BROWNSVILLE...AND MOVING
EAST AT 30 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MUNFORDVILLE...
GLASGOW...
HIGHLAND SPRINGS...
TOM JOHNS CROSSING...
NORTHTOWN AND CAVE CITY...
HORSE CAVE AND LOGSDON VALLEY...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
36 AND 60.
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3694 8626 3724 8626 3730 8570 3730 8569
3726 8567 3718 8569 3715 8567 3700 8565
TIME...MOT...LOC 1932Z 250DEG 25KT 3716 8613
JDGSpecial weather statement, Jul 9, 2:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM CDT THU JUL 9 2015
KYZ063>065-074-076-077-092035-
ADAIR KY-BARREN KY-GREEN KY-HART KY-METCALFE KY-TAYLOR KY-
251 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF EDMONTON...AND MOVING EAST
AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MUNFORDVILLE...
GREENSBURG...
GLASGOW...
COLUMBIA...
CAMPBELLSVILLE...
CRAILHOPE AND NODE...
LILETOWN AND PIERCE...
NEWT AND EXIE...
THURLOW AND FRY...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
48 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3711 8607 3722 8605 3725 8608 3731 8609
3736 8533 3703 8527 3698 8606
TIME...MOT...LOC 1951Z 250DEG 25KT 3713 8572
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:20 AM CDT | Special Weather Statement | LMK | Hancock, Ohio | 30 min |
| Jul 9, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 32 min |
| Jul 9, 4:52 AM CDT | Special Weather Statement | LMK | Breckinridge | 18 min |
| Jul 9, 5:11 AM CDT | Special Weather Statement | LMK | Meade | 29 min |
| Jul 9, 5:38 AM CDT | Special Weather Statement | LMK | Jefferson | 27 min |
| Jul 9, 8:25 AM CDT | Special Weather Statement | LMK | Edmonson, Hart | 30 min |
| Jul 9, 11:20 AM CDT | Special Weather Statement | LMK | Edmonson, Hart, Larue, Warren | 30 min |
| Jul 9, 11:42 AM CDT | Special Weather Statement | LMK | Green, Hart, Taylor | 28 min |
| Jul 9, 11:54 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Marion, Taylor | 46 min |
| Jul 9, 12:11 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln, Marion | 29 min |
| Jul 9, 12:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 38 min |
| Jul 9, 12:42 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 33 min |
| Jul 9, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 32 min |
| Jul 9, 2:06 PM CDT | Special Weather Statement | LMK | Warren | 29 min |
| Jul 9, 2:32 PM CDT | Special Weather Statement | LMK | Edmonson | 28 min |
| Jul 9, 2:51 PM CDT | Special Weather Statement | LMK | Green, Hart | 44 min |
| Jul 9, 3:39 PM CDT | Special Weather Statement | LMK | Russell | 31 min |
| Jul 9, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 32 min |
| Jul 9, 4:27 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 28 min |
| Jul 9, 5:06 PM CDT | Special Weather Statement | LMK | Warren | 29 min |
| Jul 9, 5:07 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 9, 5:26 PM CDT | Special Weather Statement | LMK | Larue, Marion | 29 min |
| Jul 9, 5:39 PM CDT | Special Weather Statement | LMK | Barren | 31 min |
| Jul 9, 5:59 PM CDT | Special Weather Statement | LMK | Marion | 31 min |
| Jul 9, 6:17 PM CDT | Special Weather Statement | LMK | Barren, Metcalfe | 28 min |
| Jul 9, 6:37 PM CDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson | 28 min |
| Jul 9, 6:50 PM CDT | Special Weather Statement | LMK | Cumberland, Metcalfe | 30 min |
| Jul 9, 6:57 PM CDT | Special Weather Statement | LMK | Adair, Russell | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.